# SDR AUS20031343

- Difficulty date: October 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4082260937
- Condition: Failed
- Location: Flt Management
- Part time: 3,822 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MODE CONTROL PANEL (MCP) FAILED.  INVESTIGATION FOUND THE FAULT IN U14 ON MICROPROCESSOR CCA A10.
